# SDR DALA2024100109573

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0584614) CRACK ON INTERCOSTAL BTW STA 345 AND STA 360 AT FLOOR STRUCTURE OF PASSERNGER CABIN. INTERCOSTAL BTW STA 345 AND STA 360 AT FLOOR STRUCTURE OF PASSERNGER CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
